Police administer Naloxone for third time this week

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.

Northern York County Regional police say Naloxone was administered for the third time this week and saved a 25-year-old female in Dover Township from possible heroin overdose.

Police responded to a single vehicle crash just after 9:00 p.m. Tuesday along the 6800 block of Carlisle Road when a passerby told police that a female might have overdosed on heroin.

When the officer arrived he removed the female from the vehicle and tried to wake her several times but she was unresponsive and not breathing.

The officer administered one shot of Naloxone to the female and fire personnel provided oxygen. Several minutes later, the officer gave another dose of Naloxone.

The female became conscious and was transported to York Hospital for treatment.